Sh:493

Bib entry
@article{Sh:493,
 author = {Jin, Renling and Shelah, Saharon},
 title = {{The strength of the isomorphism property}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {59},
 number = {1},
 year = {1994},
 pages = {292--301},
 issn = {0022-4812},
 doi = {10.2307/2275266},
 mrclass = {03H05 (03C50 26E35 28E05)},
 mrnumber = {1264980},
 mrreviewer = {Ricardo Bianconi},
 doi = {10.2307/2275266},
 note = {\href{https://arxiv.org/abs/math/9401216}{arXiv: math/9401216}},
 arxiv_number = {math/9401216}
}